# SDR CALA2025091008711

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 15,878 hours, 5,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PIECE IS TOUCHING THE GROUND AT 1R.   INSPECTED SLIDE GURT BAR MATERIAL. OK FOR SERVICE REF AMM 25-66-01
